1

first of all, happy new year. I'm a newbie of GNU/Linux world, Elementary OS is my first distro. I have a little problem with Telegram desktop: it works fine, but in the Applications Menu two instances of Telegram are displayed. I attach a screenshot to explain better:enter image description here

I've installed Telegram from PPA, as showed here. I've tried several times to remove/purge and then reinstall the package, with no result. Did it happen to anyone? Thanks for any reply.

4
  • Maybe check with the AppEditor app if you see a difference. You could also check whether it creates 2 .desktop files. It might be interesting to open an issue in app's issue queue ( github.com/WhisperSystems/Signal-Desktop ). – Peter Uithoven Jan 2 '18 at 0:44
  • Hi Peter, thanks for your reply. I've used AppEditor, and I think've solved: for one of the two I was able to delete entry. Thank you so much! – Dave Jan 3 '18 at 13:47
  • My pleasure :) Would be great if you could open an issue so that the Signal app developers are notified of the issue. – Peter Uithoven Jan 3 '18 at 14:11
  • Actually it was Telegram desktop, not Signal – Gorgo Mar 1 '18 at 10:57

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.